Alert archive / Louisiana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 29, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 27, 2007, 3:26 PM CDT for Union Parish, Louisiana. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2007, 3:26 PM CDT (20:26 UTC)
- Expired
- Mar 27, 2007, 4:30 PM CDT
- In force
- 64 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Union Parish, LA
The radar
The Shreveport radar (KSHV), 128 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 12:35 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KSHV 272026
SVRSHV
LAC111-272130-
/O.NEW.KSHV.SV.W.0029.070327T2026Z-070327T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
326 PM CDT TUE MAR 27 2007
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
UNION PARISH IN NORTH CENTRAL LOUISIANA
* UNTIL 430 PM CDT
* AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
WEST OF LILLIE...OR ABOUT NEAR JUNCTION CITY...AND MOVING NORTHEAST
AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES NORTHWEST OF SPEARSVILLE BY 335 PM CDT
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPEATING...THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE
THUNDERSTORM WARNING FOR...
UNION PARISH IN NORTH CENTRAL LOUISIANA
UNTIL 430 PM CDT.
LAT...LON 3301 9247 3296 9256 3293 9260 3293 9262
3290 9265 3290 9267 3287 9271 3301 9271
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:06 PM CDT, 20 minutes earlier.
Area forecast discussion, Mar 27, 3:06 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 306 PM CDT TUE MAR 27 2007 .DISCUSSION... LOCALIZED ROTATING STORMS THIS AFTERNOON HAVE KEPT US BUSY. THE SEVERE WEATHER THREAT WILL LESSEN EARLY THIS EVENING...BUT WE WILL CONTINUE WITH THE TORNADO WATCH THROUGH THIS ISSUANCE OF THE ZONES. THE WEAK UPPER SYSTEM THAT CAUSED ALL THIS HAVOK...WILL CONTINUE TO MOVE NORTHEAST THROUGH NORTH ARKANSAS TONIGHT. WILL HAVE A BREAK FROM THE STORMS WEDNESDAY AND MOST OF THURSDAY BEFORE THE NEXT...STRONGER...SYSTEM MOVES OUR WAY. FRIDAY LOOKS TO BE AN ACTIVE DAY...WITH SEVERE WEATHER A POSSIBILITY. AFTER FRIDAY...ANOTHER QUITE PERIOD SHOULD OCCUR...IF WE HAVE THE TIMING OF THE NEXT SYSTEM CORRECT. TEMPERATURES FROM THE GUIDANCE LOOK GOOD...SO WONT VARY MUCH FROM THE GUIDANCE. && .AVIATION... SCATTERED TSRA ACROSS PORTIONS OF THE REGION THIS AFTN...THEREFORE WILL CONTINUE TEMPO WORDING FOR ALL SITES EXCEPT FOR NE TX. UPPER LEVEL STORM SYSTEM DIRECTLY OVERHEAD THUS...DO NOT EXPECT MUCH MORE REDEVELOPMENT ACROSS NE TX THROUGH THE TAF PERIOD. IN THE WAKE OF THE STORM SYSTEM...SOUTH WINDS CONTINUE WITH MVFR/IFR CEILINGS ONCE AGAIN LIKELY AREAWIDE LATE TONIGHT THROUGH THE MORNING HOURS WED WITH SOME VSBY PROBLEMS ALSO LIKELY. && .PRELIMINARY POINT TEMPS/POPS... SHV 62 84 63 81 / 20 0 0 20 MLU 60 83 61 83 / 30 0 0 10 DEQ 57 82 60 80 / 20 0 0 20 TXK 60 84 63 84 / 20 0 0 20 ELD 60 83 60 85 / 30 0 0 10 TYR 62 83 65 82 / 20 0 0 20 GGG 61 84 62 80 / 20 0 0 20 LFK 63 85 64 81 / 20 0 0 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 03/13
Hazardous weather outlook, Mar 27, 12:00 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE MAR 27 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-281100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT TUE MAR 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN UPPER LEVEL STORM SYSTEM WILL MOVE NORTHEAST THROUGH OKLAHOMA AND ARKANSAS...THIS AFTERNOON. AS A RESULT...THERE WILL BE A GOOD CHANCE OF THUNDERSTORMS ACROSS THE MOST OF THE AREA...THIS AFTERNOON. ANY STORMS THAT DO DEVELOP WILL PRODUCE FREQUENT LIGHTNING...BRIEF HEAVY RAINFALL...HAIL...AND GUSTY WINDS. ISOLATED TORNADOES COULD ALSO OCCUR...MAINLY IN FAR NORTHEAST TEXAS...NORTH LOUISIANA...AND SOUTH ARKANSAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE WILL BE A GOOD CHANCE OF THUNDERSTORMS AGAIN FRIDAY AS A SECOND STORM SYSTEM MOVES THROUGH THE FOUR STATE AREA. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED THIS AFTERNOON OR TONIGHT. 03
In the hours before
Local storm report, Mar 27, 1:58 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
158 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG 2 N BENTON 32.72N 93.74W
03/27/2007 BOSSIER LA LAW ENFORCEMENT
MULTIPLE TREES DOWN NORTH OF BENTON ALONG HIGHWAY 3.
&&
KFALKLocal storm report, Mar 27, 2:06 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
206 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG BENTON 32.69N 93.74W
03/27/2007 BOSSIER LA AMATEUR RADIO
TREE ON A HOUSE AT THE INTERSECTION OF OAK RIDGE AND OLD
PLAIN DEALING STREETS IN BENTON.
&&
KFALKLocal storm report, Mar 27, 2:08 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
208 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL PLAIN DEALING 32.91N 93.70W
03/27/2007 M1.75 INCH BOSSIER LA AMATEUR RADIO
GOLF BALL SIZED HAIL REPORTED IN PLAIN DEALING.
&&
KFALKLocal storm report, Mar 27, 2:10 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
210 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG STONEWALL 32.26N 93.82W
03/27/2007 DE SOTO LA PUBLIC
TREES DOWN ACROSS TOWN...POWER OUTAGES REPORTED.
&&
KFALKLocal storm report, Mar 27, 2:43 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
243 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 1 N SAREPTA 32.91N 93.45W
03/27/2007 WEBSTER LA LAW ENFORCEMENT
NUMEROUS TREES DOWN JUST NORTH OF SAREPTA.
&&
KFALKLocal storm report, Mar 27, 3:20 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
320 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 9 NE HOPE 33.76N 93.48W
03/27/2007 HEMPSTEAD AR LAW ENFORCEMENT
TREES DOWN ALONG INTERSTATE 30 NEAR MILE MARKER 40 NEAR
THE HEMPSTEAD/NEVADA COUNTY LINE
&&
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 12:35 PM CDT | Severe Thunderstorm Warning | SHV | Caddo | 55 min |
| Mar 27, 1:07 PM CDT | Tornado Warning | SHV | Caddo | 53 min |
| Mar 27, 1:31 PM CDT | Severe Thunderstorm Warning | SHV | De Soto | 59 min |
| Mar 27, 1:41 PM CDT | Tornado Warning | SHV | Bossier | 64 min |
| Mar 27, 2:20 PM CDT | Tornado Warning | SHV | Webster | 55 min |
| Mar 27, 3:13 PM CDT | Severe Thunderstorm Warning | SHV | Caddo | 62 min |
| Mar 27, 3:15 PM CDT | Severe Thunderstorm Warning | SHV | Bienville | 60 min |
| Mar 27, 3:18 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne | 27 min |
| Mar 27, 3:35 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 55 min |
| Mar 27, 3:41 PM CDT | Tornado Warning | SHV | Union | 64 min |
| Mar 27, 4:11 PM CDT | Severe Thunderstorm Warning | SHV | Webster | 64 min |
| Mar 27, 4:13 PM CDT | Severe Thunderstorm Warning | SHV | Bienville | 32 min |
| Mar 27, 4:25 PM CDT | Severe Thunderstorm Warning | SHV | Caddo | 35 min |
| Mar 27, 4:30 PM CDT | Severe Thunderstorm Warning | SHV | Lincoln | 60 min |
| Mar 27, 4:42 PM CDT | Severe Thunderstorm Warning | SHV | Bossier | 63 min |
| Mar 27, 5:07 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne | 53 min |
| Mar 27, 5:10 PM CDT | Severe Thunderstorm Warning | SHV | Union | 65 min |
| Mar 27, 5:37 PM CDT | Severe Thunderstorm Warning | SHV | Webster | 53 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.